# SDR MWEA990005

- Difficulty date: December 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N204ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47680
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 575468827
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DOUBLERS ON LEFT AND RIGHT WINDOW RETAINER UPPER AFT CORNERS TO BE CRACKED.  MTC REMOVED AND REPLACED INTERNAL DOUBLERS.
